# SDR RYNA2075

- Difficulty date: March 27, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N929RD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23929
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Part number: MS29513330
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT (FUEL CONFIG) LIGHT ILLUMINATED AND THE EICAS ADVISORY MESSAGE (FUEL CONFIG) WAS DISPLAYED.  ACCOMPLISHED THE FUEL CONFIGURATION CPM PROCEDURES AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED MANIFOLD (O-RING) IN PYLON AT STATION 287.9.  LEAK CHECK NORMAL.
